Detail publikace

Nonexistence of periodic solutions and S-asymptotically periodic solutions in fractional difference equations

Originální název

Nonexistence of periodic solutions and S-asymptotically periodic solutions in fractional difference equations

Anglický název

Nonexistence of periodic solutions and S-asymptotically periodic solutions in fractional difference equations

Jazyk

en

Originální abstrakt

In this paper, it is shown that a fractional difference equation with a periodic right-hand side can not possess a periodic solution but it can have an S-asymptotically periodic solution. Sufficient conditions are proved for the existence of a unique S-asymptotically periodic solution. An example is also given illustrating the obtained results.

Anglický abstrakt

In this paper, it is shown that a fractional difference equation with a periodic right-hand side can not possess a periodic solution but it can have an S-asymptotically periodic solution. Sufficient conditions are proved for the existence of a unique S-asymptotically periodic solution. An example is also given illustrating the obtained results.

BibTex


@article{BUT114457,
  author="Josef {Diblík} and Michal {Fečkan} and Michal {Pospíšil}",
  title="Nonexistence of periodic solutions and S-asymptotically periodic solutions in fractional difference equations",
  annote="In this paper, it is shown that a fractional difference equation with a periodic right-hand side can not possess a periodic solution but it can have an S-asymptotically periodic solution. Sufficient conditions are proved for the existence of a unique S-asymptotically periodic solution. An example is also given illustrating the obtained results.",
  address="ELSEVIER SCIENCE INC.",
  chapter="114457",
  doi="10.1016/j.amc.2014.11.108",
  institution="ELSEVIER SCIENCE INC.",
  number="1",
  volume="257",
  year="2015",
  month="april",
  pages="230--240",
  publisher="ELSEVIER SCIENCE INC.",
  type="journal article in Web of Science"
}